Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 229, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 16, 2018, 8:59 PM EDT for Clayton County, Henry County, Spalding County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2018, 8:59 PM EDT (00:59 UTC)
- Expired
- Jul 16, 2018, 9:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1975 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
272
WUUS52 KFFC 170059
SVRFFC
GAC063-151-255-170130-
/O.NEW.KFFC.SV.W.0229.180717T0059Z-180717T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
859 PM EDT MON JUL 16 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Spalding County in west central Georgia...
Southwestern Henry County in north central Georgia...
Southeastern Clayton County in north central Georgia...
* Until 930 PM EDT.
* At 858 PM EDT, a severe thunderstorm was located over Jw Smith
Reservoir, or near Fayetteville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Griffin, McDonough, Jonesboro, Stockbridge, Hampton, Lovejoy, Sunny
Side, Lake Spivey, Blacksville, Bonanza, Jw Smith Reservoir,
Atlanta Motor Speedway, Flippen, Eagles Landing, Irondale, Birdie
and Experiment.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3345 8439 3348 8439 3351 8435 3357 8424
3344 8411 3326 8431 3334 8438 3336 8440
3338 8439 3339 8440 3340 8439 3341 8439
3342 8440 3344 8440
TIME...MOT...LOC 0058Z 206DEG 13KT 3342 8436
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 7:29 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 16, 7:29 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 729 PM EDT Mon Jul 16 2018 .PREV DISCUSSION... /Issued 336 PM EDT Mon Jul 16 2018/ SHORT TERM /Tonight through Tuesday Night/... Seems to be no real focus for thunderstorm development again today except for leftover boundaries. Heavy rain continues to be a threat as storms are slow moving. Upper air shows a weakening upper ridge with a broad trough forming over the southeast during the period. Models indicating a front drifting into north GA Tuesday afternoon/evening with some drier air spreading into the state. Still looks like basically a diurnal pattern through the period...although some storms could linger into the overnight tonight. For Tuesday...have kept pops in the 40 to 50 percent range. For tomorrow night have dried out the far north after 06z...but left low pops for the remainder of the area. No big changes to temperatures in the short term. 41 LONG TERM /Wednesday through Monday/... SNELSON Still appears area will see only slow shift to NW flow aloft this week with broad upper ridge building over the western and central CONUS and trough over the midwest states. By the weekend, however, medium range guidance now showing high amplitude trough digging SSE into the eastern states on Saturday. While we may not see much cooler temps, could see slightly drier air at sfc and aloft, though chc of storms will continue with cold air aloft and stronger mid level flow. Until then, will continue to see mostly diurnally-driven afternoon and evening convection though with well above average PW, could also see isolated overnight activity as well. As flow aloft eventually becomes WNW, could see some development of MCS though not seeing confirmation of this in model QPF. Heat indices should remain 95 to 101, which is below advisory threshold, through the extended though will continue to monitor. Tropical activity thankfully still not seen in model progs or NHC outlooks. PREV LONG TERM DISCUSSION... /Issued 345 AM EDT Mon Jul 16 2018/ LONG TERM /Tuesday Night through Sunday/... Medium-range models continue to show an amplifying upper-level pattern developing through the majority of the extended forecast period. Frontal boundary settling into the southern portion of the forecast area as we begin the period concentrates best POPs across the southern half of the area mid-week. Strong short wave and associated surface front should increase POPs areawide as we head into the weekend. With moderate mid-level winds associated with this system, combined with enhanced forcing and at least moderate instability, we will need to keep an eye on the potential for an increased severe thunderstorms threat. Noticeable divergence between the GFS and the ECMWF for the latter portion of the period, but I have kept at least chance POPs through the end of this forecast cycle. 20 && .AVIATION... 00Z Update... Scattered showers and thunderstorms are expected to linger for the next few hours, but should diminish in coverage by 10pm. Do expect IFR cigs to develop again overnight. If persistence holds, a brief period of VLIFR is possible right around 12z. Synoptic winds shouldremain on the west side. //ATL Confidence...00Z Update... Med confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 90 / 50 50 40 30 Atlanta 75 90 73 90 / 50 50 40 30 Blairsville 67 85 65 85 / 50 50 30 20 Cartersville 72 90 71 90 / 50 50 40 30 Columbus 75 91 75 92 / 50 50 50 50 Gainesville 71 89 71 89 / 50 50 40 30 Macon 74 92 73 91 / 50 50 40 50 Rome 73 91 70 91 / 40 50 40 20 Peachtree City 72 90 72 91 / 50 50 40 40 Vidalia 74 91 74 90 / 50 50 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....SNELSON AVIATION...41
Hazardous weather outlook, Jul 16, 1:00 PM EDT, 7 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 100 PM EDT Mon Jul 16 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 100 PM EDT Mon Jul 16 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected across north and central Georgia this afternoon and tonight, most numerous between 3 and midnight, although isolated storms will continue overnight. A few of these storms could also be strong, producing gusty winds and occasional lightning. However, the main hazard from the thunderstorms will be locally heavy rainfall. The heavy rain could cause temporary street flooding and ponding of water in low lying areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected Tuesday through Sunday, mainly in the afternoon and evening hours each day. A few strong to severe thunderstorms will be possible each day with strong, gusty winds, frequent lightning, and very heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 16, 8:01 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
801 PM EDT MON JUL 16 2018
GAZ043-044-053-054-170030-
Fayette GA-Douglas GA-Coweta GA-South Fulton GA-
801 PM EDT MON JUL 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...SOUTHERN
DOUGLAS...NORTHERN COWETA AND SOUTHWESTERN SOUTH FULTON COUNTIES
UNTIL 830 PM EDT...
At 801 PM EDT...a strong thunderstorm was over Palmetto, or 13 miles
northwest of Fayetteville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Peachtree City, East Point, Union City, College Park, Fairburn,
Tyrone, Palmetto, Cannongate, Sandy Creek and Campbellton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3346 8476 3367 8473 3365 8448 3339 8453
TIME...MOT...LOC 0001Z 278DEG 4KT 3355 8467
WIND...40MPHSpecial weather statement, Jul 16, 8:13 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
813 PM EDT MON JUL 16 2018
GAZ053-056-067-068-170045-
Coweta GA-Spalding GA-Meriwether GA-Pike GA-
813 PM EDT MON JUL 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COWETA...
SOUTHWESTERN SPALDING...NORTHEASTERN MERIWETHER AND NORTHWESTERN PIKE
COUNTIES UNTIL 845 PM EDT...
At 813 PM EDT...a strong thunderstorm was near Alvaton, or 11 miles
west of Zebulon...moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Williamson, Haralson, Gay, Alvaton, Digbey, Hollonville and Hilltop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3330 8453 3329 8451 3328 8451 3326 8450
3326 8444 3320 8433 3305 8452 3312 8463
TIME...MOT...LOC 0013Z 211DEG 16KT 3315 8453
WIND...40MPHSpecial weather statement, Jul 16, 8:19 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT MON JUL 16 2018
GAZ030-031-041-170045-
Polk GA-Haralson GA-Paulding GA-
819 PM EDT MON JUL 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHEASTERN
HARALSON AND SOUTHWESTERN PAULDING COUNTIES UNTIL 845 PM EDT...
At 819 PM EDT...a strong thunderstorm was over Eubank Lake, or near
Buchanan...moving northeast at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Buchanan, Rockmart, Aragon, Braswell, Yorkville, Draketown, Eubank
Lake, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3392 8523 3408 8500 3383 8487 3380 8500
3381 8505 3379 8505 3377 8517
TIME...MOT...LOC 0019Z 246DEG 10KT 3389 8514
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 16, 8:34 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT MON JUL 16 2018
GAZ019-020-030-170100-
Polk GA-Bartow GA-Floyd GA-
834 PM EDT MON JUL 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...SOUTHWESTERN
BARTOW AND SOUTHEASTERN FLOYD COUNTIES UNTIL 900 PM EDT...
At 834 PM EDT...a strong thunderstorm was near Taylorsville, or 12
miles west of Cartersville...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cartersville, Euharlee, Kingston, Taylorsville, Cassville and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3405 8497 3413 8511 3434 8499 3420 8475
TIME...MOT...LOC 0034Z 216DEG 10KT 3414 8501
WIND...40MPHSpecial weather statement, Jul 16, 8:42 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT MON JUL 16 2018
GAZ033-044-045-054-055-057-170115-
Fayette GA-North Fulton GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
842 PM EDT MON JUL 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE...NORTH
FULTON...CLAYTON...SOUTHWESTERN DEKALB...NORTHWESTERN HENRY AND
EASTERN SOUTH FULTON COUNTIES UNTIL 915 PM EDT...
At 842 PM EDT...a strong thunderstorm was over Riverdale, or near
Jonesboro...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Jonesboro, East Point, Union City, Forest Park, Riverdale,
College Park, Morrow, Hapeville, Lake City, Hartsfield-Jackson
Airport, West End, Rex, Ellenwood, Turner Field, Hidden Valley Park,
Fort Gillem, Lakewood Park, Conley and Gresham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3376 8443 3361 8418 3348 8440 3356 8452
TIME...MOT...LOC 0042Z 216DEG 10KT 3356 8444
WIND...40MPHSpecial weather statement, Jul 16, 8:46 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT MON JUL 16 2018
GAZ030-031-041-042-170115-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
846 PM EDT MON JUL 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK...NORTHEASTERN
HARALSON...NORTHERN CARROLL AND SOUTHWESTERN PAULDING COUNTIES UNTIL
915 PM EDT...
At 846 PM EDT...a strong thunderstorm was over Eubank Lake, or near
Buchanan...moving east at 20 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Buchanan, Temple, Yorkville, Draketown, Antioch and Eubank Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3396 8521 3394 8494 3372 8498 3378 8521
TIME...MOT...LOC 0046Z 270DEG 16KT 3387 8513The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 16, 8:13 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 16, 8:19 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 16, 8:34 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jul 16, 8:42 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jul 16, 8:46 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 16, 9:07 PM EDT | Special Weather Statement | FFC | Baldwin | 23 min |
| Jul 16, 9:19 PM EDT | Flash Flood Warning | FFC | Haralson, Polk | 6 hr |
| Jul 16, 9:32 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Jul 16, 10:00 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 30 min |
| Jul 16, 10:09 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Jul 16, 10:20 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 16, 10:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 16, 11:26 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 49 min |
| Jul 16, 11:27 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 48 min |
| Jul 16, 11:59 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Oglethorpe, Putnam, Taliaferro | 46 min |
| Jul 17, 12:21 AM EDT | Special Weather Statement | FFC | Gilmer, Murray, Pickens, Whitfield | 54 min |
| Jul 17, 1:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jul 17, 1:51 PM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Jul 17, 2:02 PM EDT | Special Weather Statement | FFC | Treutlen | 43 min |
| Jul 17, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 22 min |
| Jul 17, 2:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 17, 2:44 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Jul 17, 2:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jul 17, 2:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jul 17, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Walker, Whitfield | 31 min |
| Jul 17, 4:02 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 28 min |
| Jul 17, 4:14 PM EDT | Special Weather Statement | FFC | Murray | 46 min |
| Jul 17, 4:18 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Jul 17, 4:32 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 28 min |
| Jul 17, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Jul 17, 5:17 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jul 17, 5:21 PM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Jul 17, 5:41 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 17, 5:47 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jul 17, 5:50 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jul 17, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 32 min |
| Jul 17, 6:16 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 29 min |
| Jul 17, 6:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jul 17, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
| Jul 17, 6:37 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Jul 17, 6:48 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jul 17, 6:58 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 17, 7:00 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Jul 17, 7:30 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.